# SDR SWIA2021091360956

- Difficulty date: July 27, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26R ATTACH ANGLE CORRODED BETWEEN FS349.00 AND FS364.00    (C-CHECK RO 9/8/2021)   CORROSION ON MAIN AVIONICS BAY STGR 26R ATTACH ANGLE BETWEEN FS349 AND FS364 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-23-101-003-A02. REMOVED AND REPLACED MAIN AVIONICS BAY STGR 26R ATTACH ANGLE  BETWEEN FS349 AND FS364 REF. CRJ-900 SRM, 51-42-21-001-001-A01, CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY.
